Skip to content
craybennett
avatar
An_250118 posted:
ok i am new at this page. i have a question , what happens if you do not take your medicines for hyperthyroidism ?
Was this Helpful?
0 of 0 found this helpful
Reply
 
avatar
DOGDANCING_TCOS responded:
ooh ooh! *raising my hand* I know! I know!

You suffer needlessly and the side effects cause slow permanent damage to your body, particularly your heart. If your eyes are involved it can distort your vision and alter your physical appearance.

Its not going to kill you quickly....it takes its time and tortures you along the way.

Why would you NOT want to treat it?


Spotlight: Member Stories

Diagnosed with HypoThyroid 13 years ago.. and then again recently Currently on 50mcg of Synthroid and attempting to lose weight and feel NORMAL agai...More

Helpful Tips

Hashimoto's Patients Beware: Mood Disorders!
Hello all! I was diagnosed with Hashimoto's four years ago and have been struggling with mood problems ever since. I was diagnosed with ... More
Was this Helpful?
2 of 2 found this helpful